Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 317, NWS Louisville, KY

August 28, 2016Casey County, Russell County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Aug 28, 2016, 6:14 PM EDT for Casey County, Russell County, Kentucky. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2016, 6:14 PM EDT (22:14 UTC)
Expired
Aug 28, 2016, 6:45 PM EDT
In force
31 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Casey County, KY, Russell County, KY

The radar

The Louisville radar (KLVX), 128 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1228 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1228 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1362 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

437 
WUUS53 KLMK 282214
SVRLMK
KYC045-207-282245-
/O.NEW.KLMK.SV.W.0317.160828T2214Z-160828T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
614 PM EDT SUN AUG 28 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHEASTERN CASEY COUNTY IN CENTRAL KENTUCKY...

* UNTIL 645 PM EDT/545 PM CDT/

* AT 614 PM EDT/514 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  MAGNUM...MOVING SOUTH AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  RUSSELL SPRINGS...WEBBS CROSS ROADS...CANTOWN...DECATUR...
  FONTHILL...HONEY ACRE...SYCAMORE FLAT...PHIL...EVONA AND ARGYLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3708 8513 3727 8493 3722 8477 3720 8478
      3712 8490 3705 8491
TIME...MOT...LOC 2214Z 019DEG 7KT 3719 8491 

HAIL...0.75IN
WIND...60MPH
 
$$

AMS
1 follow-up statement
710 
WWUS53 KLMK 282241
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
641 PM EDT SUN AUG 28 2016

KYC045-207-282251-
/O.EXP.KLMK.SV.W.0317.000000T0000Z-160828T2245Z/
RUSSELL KY-CASEY KY-
641 PM EDT SUN AUG 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RUSSELL AND
SOUTHEASTERN CASEY COUNTIES WILL EXPIRE AT 645 PM EDT/545 PM CDT/...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

LAT...LON 3708 8513 3727 8493 3722 8477 3720 8478
      3712 8490 3705 8491
TIME...MOT...LOC 2237Z 019DEG 7KT 3719 8491 

$$

AMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 3:22 PM EDT, 2 hours 52 minutes earlier.

Area forecast discussion, Aug 28, 3:22 PM EDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
322 PM EDT SUN AUG 28 2016

.SHORT TERM (Now through Monday Night)...
Issued at 300 PM EDT Sun Aug 28 2016

A shortwave rounding the western edge of the ridge to our east is
helping kick off convection this afternoon in a moderately unstable
environment.  Expect isld-scattered storms to continue to develop
over the area late this afternoon and lasting through the evening
hours before diminishing.  The main threats with these storms will
be gusty winds and very heavy rainfall.  A few storms have the
potential to become severe with wind gusts over 50 mph.  Also, with
very slow storm motions and very heavy rainfall, minor flooding
issues may be a concern this evening.

For tonight, expect dry conditions by late evening and through the
overnight hours.  Low temperatures will bottom out in the lower 70s
again.

Monday will be another hot, muggy day with 20-30% chances of
showers/storms during the afternoon/early evening hrs.  At this
point, the short range models don't show a clear trigger for storms.
Think that left over boundaries from tonight's convection may be a
determining factor for tomorrow's. Soundings are again favorable for
pulse type storms with gusty winds and heavy rainfall.  High temps
will be in the upper 80s/lower 90s with heat indices nearing 100
degrees during the late afternoon hours.  Monday night lows will
range from the upper 60s/lower 70s.

.LONG TERM (Tuesday through Sunday)...
Issued at 320 PM EDT Sun Aug 28 2016

Tuesday - Wednesday...

A few more hot days ahead Tue/Wed before a front comes through late
Wed.  Tue looks mainly dry with no real trigger in the area to spark
storms and a decent cap aloft. However, Wed afternoon we could see a
few storms during the afternoon/evening hours as we get some forcing
as the cold front approaches from the NNW.  The exact timing of the
fropa will determine how far south we see storms push into our
region before we lose instability into the evening hours and
convection diminishes.  Will focus the best convection chances over
southern Indiana for now and adjust in coming days as the forecast
becomes a bit more clear.

Thursday - Sunday...

A much more pleasant airmass will arrive behind the front for the
rest of the work week.  Highs will drop back into the upper 70s to
mid 80s for Thu/Fri/Sat with lower humidities.  The airmass will be
more stable as well in the upper trough resulting in dry days.

By Sunday, however, we'll start to see a warm-up as an upper ridge
begins to work back into the region from the west.  Highs will be
back into the mid to upper 80s with dewpts creeping back toward 70
Sun afternoon.

&&

.AVIATION (18Z TAF Update)...
Issued at 140 PM EDT Sun Aug 28 2016

Most immediate TAF concern will be the development of isld-sct
convection over the region this afternoon.  Based on mesoanalysis
and high-res models, all TAF sites could see at least VCTS this
afternoon/early evening.  Will need to update the TAF with more
definite timing and reduced flight conditions as convection forms.

Tonight all TAF sites could see light br especially if they receive
a shower/storm this afternoon.  Will continue the 2-4 hr window of
MVFR conditions during the pre-dawn hours and perhaps adjust
downward if necessary based on convection and evening model guidance.

Winds will generally remain ENE below 7 kts.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........AMS
Long Term.........AMS
Aviation..........AMS
Hazardous weather outlook, Aug 28, 3:42 PM EDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
342 PM EDT SUN AUG 28 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-291945-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
342 PM EDT SUN AUG 28 2016 /242 PM CDT SUN AUG 28 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED STORMS ARE EXPECTED TO CONTINUE THIS
EVENING ESPECIALLY EAST OF INTERSTATE 65. ISOLATED INSTANCES OF
DAMAGING WINDS...SMALL HAIL...AND VERY HEAVY RAINFALL CAUSING
MINOR FLOODING WILL BE THE GREATEST THREATS WITH THE STRONGEST
STORMS.

OUTSIDE OF STORMS...HOT AND HUMID CONDITIONS WILL CONTINUE WITH HEAT
INDICES AROUND 100 THROUGH EARLY EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST MONDAY AND
WEDNESDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS.
AFTERNOON HEAT INDICES WILL REACH AROUND 100 DEGREES MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY STRONG WINDS OR WIND DAMAGE AS
WELL AS MINOR FLOODING THIS EVENING.

AMS

In the hours before

Local storm report, Aug 28, 6:07 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
607 PM EDT SUN AUG 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     FLASH FLOOD      BEREA                   37.58N 84.29W
08/28/2016                   MADISON            KY   TRAINED SPOTTER

            HIGH WATER ON HOLLY HILL ROAD AND SOUTH
            DOGWOOD DRIVE.

0513 PM     HAIL             CRESTWOOD               38.34N 85.48W
08/28/2016  M0.88 INCH       OLDHAM             KY   TRAINED SPOTTER

            .

0445 PM     TSTM WND DMG     BEREA                   37.58N 84.29W
08/28/2016                   MADISON            KY   TRAINED SPOTTER

            TREES DOWN ON HAITI ROAD. TREE AND POWER
            LINE DOWN ON CHERRY ROAD. TREE DOWN ON OLD
            WALLACETON ROAD.

0445 PM     TSTM WND DMG     BEREA                   37.58N 84.29W
08/28/2016                   MADISON            KY   TRAINED SPOTTER

            TREE DOWN.

0330 PM     TSTM WND DMG     1 NNE DUCKERS           38.19N 84.77W
08/28/2016                   FRANKLIN           KY   TRAINED SPOTTER

            TREES DOWN.

0312 PM     HAIL             6 NW LEXINGTON          38.10N 84.55W
08/28/2016  U0.75 INCH       FAYETTE            KY   TRAINED SPOTTER

            DIME SIZE HAIL AT MASTERSON STATION PARK IN
            NORTHWEST LEXINGTON.

0300 PM     TSTM WND DMG     7 NW LEXINGTON          38.10N 84.56W
08/28/2016                   FAYETTE            KY   BROADCAST MEDIA

            TREE DOWN IN MASTERSON STATION.

0246 PM     HAIL             2 WNW LEXINGTON         38.06N 84.49W
08/28/2016  U0.88 INCH       FAYETTE            KY   TRAINED SPOTTER

            NICKEL SIZE HAIL AT NORTH BROADWAY AND WEST
            5TH STREET IN LEXINGTON.

&&

SZAPPANOS
NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Aug 28, 6:11 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
611 PM EDT SUN AUG 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL             6 NW LEXINGTON          38.10N 84.55W
08/28/2016  M0.25 INCH       FAYETTE            KY   TRAINED SPOTTER

            DIME SIZE HAIL AT MASTERSON STATION PARK IN
            NORTHWEST LEXINGTON.

&&

SZAPPANOS
Special weather statement, Aug 28, 6:11 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
611 PM EDT SUN AUG 28 2016

INZ078-079-092-KYZ032-282245-
SCOTT-JEFFERSON-CLARK-TRIMBLE-
611 PM EDT SUN AUG 28 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JEFFERSON...SCOTT...
EASTERN CLARK AND NORTHWESTERN TRIMBLE COUNTIES...

AT 611 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR BROOKSBURG TO NEAR MADISON TO 8
MILES NORTHWEST OF PROSPECT. MOVEMENT WAS NORTH AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
JEFFERSONVILLE...MADISON...SCOTTSBURG...BROOKSBURG...VIENNA...
CHARLESTOWN...LEXINGTON...HANOVER...SALUDA AND SMYRNA.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

LAT...LON 3874 8520 3873 8524 3874 8527 3874 8533
      3870 8531 3865 8542 3845 8557 3845 8560
      3842 8562 3837 8564 3830 8569 3867 8584
      3882 8571 3882 8561 3885 8561 3885 8557
      3888 8557 3888 8554 3891 8553 3892 8520
TIME...MOT...LOC 2211Z 175DEG 23KT 3879 8526 3875 8545 3845 8571

RJS
Local storm report, Aug 28, 6:12 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
612 PM EDT SUN AUG 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     HAIL             2 WNW LEXINGTON         38.06N 84.49W
08/28/2016  M0.25 INCH       FAYETTE            KY   TRAINED SPOTTER

            NICKEL SIZE HAIL AT NORTH BROADWAY AND WEST
            5TH STREET IN LEXINGTON.

&&

SZAPPANOS
Local storm report, Aug 28, 6:13 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
613 PM EDT SUN AUG 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     FLASH FLOOD      BEREA                   37.58N 84.29W
08/28/2016                   MADISON            KY   TRAINED SPOTTER

            HIGH WATER ON HOLLY HILL ROAD AND SOUTH
            DOGWOOD DRIVE.

0513 PM     HAIL             CRESTWOOD               38.34N 85.48W
08/28/2016  M0.25 INCH       OLDHAM             KY   TRAINED SPOTTER

            .

0445 PM     TSTM WND DMG     BEREA                   37.58N 84.29W
08/28/2016                   MADISON            KY   TRAINED SPOTTER

            TREES DOWN ON HAITI ROAD. TREE AND POWER
            LINE DOWN ON CHERRY ROAD. TREE DOWN ON OLD
            WALLACETON ROAD.

0445 PM     TSTM WND DMG     BEREA                   37.58N 84.29W
08/28/2016                   MADISON            KY   TRAINED SPOTTER

            TREE DOWN.

0330 PM     TSTM WND DMG     1 NNE DUCKERS           38.19N 84.77W
08/28/2016                   FRANKLIN           KY   TRAINED SPOTTER

            TREES DOWN.

0312 PM     HAIL             6 NW LEXINGTON          38.10N 84.55W
08/28/2016  M0.25 INCH       FAYETTE            KY   TRAINED SPOTTER

            DIME SIZE HAIL AT MASTERSON STATION PARK IN
            NORTHWEST LEXINGTON.

0300 PM     TSTM WND DMG     7 NW LEXINGTON          38.10N 84.56W
08/28/2016                   FAYETTE            KY   BROADCAST MEDIA

            TREE DOWN IN MASTERSON STATION.

0246 PM     HAIL             2 WNW LEXINGTON         38.06N 84.49W
08/28/2016  M0.25 INCH       FAYETTE            KY   TRAINED SPOTTER

            NICKEL SIZE HAIL AT NORTH BROADWAY AND WEST
            5TH STREET IN LEXINGTON.

&&

SZAPPANOS
NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Aug 28, 6:14 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
614 PM EDT SUN AUG 28 2016

INZ077-078-090>092-KYZ028>030-045-053-054-282245-
WASHINGTON-SCOTT-FLOYD-CLARK-HARRISON-LARUE-JEFFERSON-HARDIN-NELSON-
MARION-BULLITT-
614 PM EDT SUN AUG 28 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN HARRISON...
SOUTHWESTERN SCOTT...FLOYD...SOUTHEASTERN WASHINGTON...WESTERN
CLARK...SOUTHWESTERN JEFFERSON...WEST CENTRAL MARION...NORTHEASTERN
HARDIN...SOUTHWESTERN NELSON...WESTERN BULLITT AND NORTHEASTERN LARUE
COUNTIES...

AT 614 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES NORTH OF NEW ALBANY TO NEAR ST.
DENNIS TO 11 MILES NORTH OF ELIZABETHTOWN TO 6 MILES NORTHEAST OF
HODGENVILLE. MOVEMENT WAS NORTHWEST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...JEFFERSONVILLE...NEW ALBANY...SHIVELY...
SHEPHERDSVILLE...AUDUBON PARK...PARKWAY VILLAGE...ST. DENNIS...
VALLEY STATION AND PLEASURE RIDGE PAR.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

LAT...LON 3832 8568 3808 8578 3783 8562 3760 8542
      3751 8562 3791 8598 3800 8600 3799 8603
      3799 8604 3831 8610 3866 8584
TIME...MOT...LOC 2214Z 129DEG 13KT 3838 8581 3819 8593 3786 8588 3762
8563

RJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 8:03 PM EDTSpecial Weather StatementLMKTaylor27 min
Aug 27, 8:27 PM EDTSpecial Weather StatementLMKClinton, Russell33 min
Aug 28, 2:15 PM EDTSpecial Weather StatementLMKBourbon, Fayette30 min
Aug 28, 2:43 PM EDTSevere Thunderstorm WarningLMKFayette32 min
Aug 28, 2:50 PM EDTSpecial Weather StatementLMKBourbon, Scott25 min
Aug 28, 2:58 PM EDTFlash Flood WarningLMKBourbon, Fayette3 hr
Aug 28, 3:10 PM EDTSevere Thunderstorm WarningLMKFayette, Jessamine, Scott, Woodford35 min
Aug 28, 3:27 PM EDTSpecial Weather StatementLMKScott33 min
Aug 28, 3:33 PM EDTSpecial Weather StatementLMKClark27 min
Aug 28, 3:36 PM EDTSevere Thunderstorm WarningLMKHarrison, Scott24 min
Aug 28, 3:40 PM EDTSpecial Weather StatementLMKMercer, Woodford35 min
Aug 28, 4:10 PM EDTSpecial Weather StatementLMKAnderson, Franklin35 min
Aug 28, 4:18 PM EDTSpecial Weather StatementLMKCumberland, Monroe27 min
Aug 28, 4:19 PM EDTSpecial Weather StatementLMKMadison26 min
Aug 28, 4:26 PM EDTSpecial Weather StatementLMKNicholas34 min
Aug 28, 4:38 PM EDTSevere Thunderstorm WarningLMKGarrard, Madison23 min
Aug 28, 4:43 PM EDTFlash Flood WarningLMKMadison3 hr
Aug 28, 4:48 PM EDTSpecial Weather StatementLMKWashington27 min
Aug 28, 4:58 PM EDTSpecial Weather StatementLMKGarrard, Lincoln32 min
Aug 28, 5:08 PM EDTAreal Flood AdvisoryLMKNicholas2 hr
Aug 28, 5:11 PM EDTSpecial Weather StatementLMKWashington34 min
Aug 28, 5:13 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham32 min
Aug 28, 5:31 PM EDTSpecial Weather StatementLMKGarrard, Lincoln, Madison29 min
Aug 28, 5:33 PM EDTSpecial Weather StatementLMKTrimble27 min
Aug 28, 5:38 PM EDTSpecial Weather StatementLMKMarion, Taylor37 min
Aug 28, 5:48 PM EDTSpecial Weather StatementLMKBullitt, Jefferson, Nelson27 min
Aug 28, 6:04 PM EDTAreal Flood AdvisoryLMKBoyle, Casey, Garrard, Lincoln, Madison3 hr
Aug 28, 6:37 PM EDTFlash Flood WarningLMKCasey, Lincoln3 hr
Aug 28, 6:44 PM EDTSpecial Weather StatementLMKAdair, Clinton, Green, Russell31 min
Aug 28, 7:02 PM EDTSpecial Weather StatementLMKWarren28 min
Aug 28, 7:16 PM EDTSpecial Weather StatementLMKGreen, Hart29 min
Aug 28, 7:19 PM EDTSevere Thunderstorm WarningLMKGrayson, Hardin26 min
Aug 28, 7:28 PM EDTSpecial Weather StatementLMKCumberland, Monroe47 min
Aug 28, 7:46 PM EDTSpecial Weather StatementLMKHart29 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.